Show simple item record

dc.contributor.authorObaya, Rafael
dc.contributor.authorSanz, Ana María
dc.date.accessioned2017-09-18T15:05:20Z
dc.date.available2017-09-18T15:05:20Z
dc.date.issued2016
dc.identifier.citationJournal of Differential Equations 261 (2016), 4135-4163.es
dc.identifier.issn0022-0396es
dc.identifier.urihttp://uvadoc.uva.es/handle/10324/25688
dc.descriptionProducción Científicaes
dc.description.abstractWe determine sufficient conditions for uniform and strict persistence in the case of skew-product semiflows generated by solutions of non-autonomous families of cooperative systems of ODEs or delay FDEs in terms of the principal spectrums of some associated linear skew-product semiflows which admit a continuous separation. Our conditions are also necessary in the linear case. We apply our results to a noncooperative almost periodic Nicholson system with a patch structure, whose persistence turns out to be equivalent to the persistence of the linearized system along the null solution.es
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.titleUniform and strict persistence in monotone skew-product semiflows with applications to non-autonomous Nicholson systemses
dc.typeinfo:eu-repo/semantics/articlees
dc.identifier.doi10.1016/j.jde.2016.06.019es
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0022039616301553es
dc.peerreviewedSIes
dc.description.projectMINECO/FEDER MTM2015-66330es
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/H2020/643073
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record